# SDR 2002FA0000446

- Difficulty date: March 12, 2002
- Submitted: April 4, 2002
- Operation: General aviation
- Aircraft: N4264J
- Make and model: Cessna 310R
- Aircraft serial: 310R0201
- Engine: Cont IO520*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 6592SW
- Condition: Destroyed
- Location: Lt Prop Boot
- Part time: 479 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ONE PROP BOOT DEPARTED AIRCRAFT.  UPON INSPECTION IT WAS DETERMINED THAT THE PAINT DID NOT ADHERE TO THE BLADE PROPERLY AND THE BOOT CAME LOOSE.
